# SDR USAASB99300

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 856AE18
- Condition: Failed
- Location: Pitot System
- Part time: 14,987 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/GSP - FLT 248 - EN ROUTE, THE CAPTAIN'S NR 1 AUXILIARY PITOT STATIC LIGHT ILLUMINATED.  CREW FOUND CIRCUIT BREAKER TRIPPED.  RESETTING CIRCUIT BREAKER WAS NO HELP.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S LOWER RIGHT NR 1 AUXILIARY PITOT PROBE PER MM 34-11-11.  OPERATIONAL CHECKED GOOD.  (X)
